+98 45 31505012    info@uma.ac.ir

University of Mohaghegh Ardabili

Ardabil,Iran
Explore

Members of Academic Board - Mohammad Reza Motallebi


:: Sections List ::
:: ::
:: Dr Mohammad Reza Motallebi | Back to CV page | [Print version] ::
Published articles

•  M.R. Motallebi, Weak compactness of direct sums in locally convex cones Studia Scientiarum Mathematicarum Hungarica, 55 (4), 487–497 (2018)
•  M.R. Motallebi, Weak compactness in locally convex cones, Positivity, doi.org/10.1007/s11117-018-0607-0 (2018)
•  M.R. Motallebi, Locally convex inductive limit cones, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales.
    Serie A. Matemáticas, 
112 (4)1431–1441 (

•  M.R. Motallebi, On weak completeness of products and direct sums in locally convex cones,  Periodica  Mathematica

    Hungarica 75 (2), 322-329 (2017)

•  M.R. Motallebi, Locally convex projective limit cones, Mathematica Slovaca 66 (6), 1387-1398 (2016)

•  M.R. Motallebi, Completeness on locally convex cones, C.R. Math. Acad. Sci. Paris 352 (10) , 785-789 (2014)

•  M.R. Motallebi, Locally convex product and direct sum cones,  Mediterr. J. Math. 11 (3) , 913-927 (2014)

•  M.R. Motallebi, H. Saiflu,  Products and direct sums in locally convex cones, Can. Math. Bull. 55 (4),  783-798 (2012)
•  M.R. Motallebi, H. Saiflu, Duality on locally convex cones, J. Math. Anal. Appl. 337 (2), 888-905 (2008)

:: ::